# SDR SWIA2018040444331

- Difficulty date: February 26, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 30,664 hours, 30,163 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE,  NOSE WOULD NOT RETRACT AFTER TAKE OFF WHEN LEVER SELECTED UP.   ADJUSTED THE NLG PROXIMITY SENSOR IAW AMM.  NLG SWUNG SEVERAL TIMES. OPS GOOD.
